# SDR P5CA2015051000039

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 56,597 hours, 9,202 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Damaged
- Location: Hf Comms
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HF INOPERATIVE, LEFT HF ALREADY DEFERRED, HF DATA RIGHT STATUS MESSAGE.  SWAPPED RT HF ANTENNA & NBSP; CABLE FROM CENTER COUPLER BACK TO RT COUPLER AND OPS CHECK GOOD.
